Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Quadrature formulas using derivatives


Author: Lawrence F. Shampine
Journal: Math. Comp. 19 (1965), 481-482
DOI: https://doi.org/10.1090/S0025-5718-65-99248-3
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-65-99248-3
Article copyright: © Copyright 1965 American Mathematical Society